# SDR 2004F00041

- Difficulty date: January 11, 2004
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- Aircraft time: 37,466 hours, 13,017 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: UL11207
- Condition: Chafed
- Location: Fuel Distrib
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE HYDRAULIC LINES WERE RUBBING ON FUEL LINE.  HYDRAULIC PRESSURE LINE WORE A HOLE IN THE LOW PRESSURE FUEL LINE.  SHOULD HAVE STANDOFF FOR HYDRAULIC LINES AND OR MORE FREQUENT INSPECTION.
